Book An Appointment

Suggest And Share On

Exiplion Adult Cough Syrup

Exiplon (10/4 mg) Syrup is a combination medicine consists of codeine and chlorpheniramine. It is used for the treatment of a dry cough and to provide relief from symptoms of allergies like a runny nose, congestion, cold, throat irritation, watery eyes, and redness of the nose.

Brand: Brand

Ingredient: Codeine

₦220.00

Out of Stock

See Options

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Check these Out!

Super Functional with ...

Frequently Bougth with ...

About this item

Exiplon (10/4 mg) Syrup is a combination medicine consists of codeine and chlorpheniramine. It is used for the treatment of a dry cough and to provide relief from symptoms of allergies like a runny nose, congestion, cold, throat irritation, watery eyes, and redness of the nose. Exiplon (10/4 mg) Syrup works by reduceing  the activity of the cough centre in the brain and by stopping the effects of histamine that causes allergic symptoms.  

Side Effects: Major & minor side effects for Exiplon (10/4 mg) Syrup

  • Constipation
  • Dizziness and Drowsiness
  • Confusion
  • Headache
  • Tiredness
  •  Stomach pain
  • Difficulty urination
  • Rash
  • Nausea and Vomiting
  • Blurred or double vision
  • Dry mouth

Ingredient: Codeine (10 mg), Chlorpheniramine (4 mg)

Brand: Brand

Ingredient: Codeine

Exiplon (10/4 mg) Syrup is a combination medicine consists of codeine and chlorpheniramine. It is used for the treatment of a dry cough and to provide relief from symptoms of allergies like a runny nose, congestion, cold, throat irritation, watery eyes, and redness of the nose.

Dosage: Chlorpheniramine 4 mg | Codeine 10mg |

Package Sizes: 100ml |

Take it only as prescribed by your doctor because it can cause addiction or dependence with unregulated use.  

Exiplon (10/4 mg) Syrup is not recommended to use if you have ulcers, liver or kidney diseases as it can worsen your condition.

It is recommended to consult your doctor before using Exiplon (10/4 mg) Syrup if you are pregnant or breastfeeding.

It is not recommended to use this medicine in children under 12 years of age.

null

Products related to this item See All +

Doctor Appointments. Free Delivery & Monthly Discounts. Fitness & Health Tracker Dashboards. Borderless Hospital Networks. Pill & Medication Tracker. Smart Test Results & Analytics.
Try Wellness For Free
Best Pharmacy Delivery in Lagos Nigeria

Best Selling Products

Pharmacy in Lagos

Hope you found what you’re looking for?

Pharmacy in Lagos

100% Top Quality

Products here are of guaranteed quality.
Pharmacy in Lagos

Free Delivery for Everyone

For orders above ₦10,000.
Pharmacy in Lagos

Return within 3 days

of receiving your order.
Pharmacy in Lagos

Free Wellness Membership

when you subscribe to an item.

Back to the Top

Even gods Have Advisors

- French Proverb

Sign up to our NEWSLETTER and get FREE health and hygiene tips, Updates on New Products and Latest News

.